Access count of this item: 124

Files in This Item:
File Description SizeFormat 
KJ00004711654.pdf202.27 kBAdobe PDFView/Open
Title: 1次元ペニー方程式に付随した乱流拡散と一般化コーシー過程(第9回『非平衡系の統計物理』シンポジウム,研究会報告)
Other Titles: Turbulent Diffusion associated with the 1D Benney Equation and a Generalized Cauchy Process(The 9th Symposium on Non-Equilibrium Statisitical Physics)
Authors: 金野, 秀敏  KAKEN_name
Author's alias: Konno, Hidetoshi
Issue Date: 20-Feb-2002
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 77
Issue: 5
Start page: 869
End page: 873
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
Appears in Collections:Vol.77 No.5

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.